# SDR DALA2016080405761

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB REPAIR DOUBLER AND ADJACENT AREA BETWEEN STA Y=465 AND STA Y=484 UPPER LOWER SKIN FROM X=56 TO X=60 AT PASSENGER CABIN, CARD 50, ZONE 200.  DUE EXCESSIVE DAMAGE, CUSP WEB WAS REPAIRED IAW SRM 53-00-55, FIG 216.
